# SDR SWAA2021122749750

- Difficulty date: December 3, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT STA 344+9; LBL 1; WL 208. ; / [01] REMOVED INTERCOSTAL SUPPORT AT FLOOR STRUCTURE BETWEEN BS 344 TO BS 360 WL 208 LBL 1 SRM 51-40-02; [02] LOCATED AND DRILLED NEW FLOOR SUPPORT INTERCOSTAL P/N 141A5410U23 LOT #1472062-1 BETWEEN BS 344 TO BS 360 BL 0 PER SRM 51-40-05 AND DWG 141A5400 OK TO INSTALL PART; [03] VERIFIED CORRECTIVE ACTION 2; [04] INSTALLED FLOOR SUPPORT INTERCOSTAL AT BS 344 TO BS 360 BL 0 WL 208 PER SRM 51-40-02 AND DWG 141A5400; [05] VERIFIED CORRECTIVE ACTION 4; [06] VERIFIED CARD COMPLETE
